| Model Number |
W4TR03 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Purulent Discharge (1812); Unspecified Infection (1930)
| Date of Event |
10/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient presented to the emergency department with a possible infection and was discharged with antibiotics.Approximately seven and a half weeks later, the patient noted pus coming out of the cardiac resynchronization therapy pacemaker (crt-p) incision site and the following day it was noted that the patient had an infection and the organism was identified as staphylococcus aureus.Approximately six days later, the crt-p system was explanted and a leadless implantable pulse generator (ipg) was placed.No further patient complications have been reported as a result of this event.